# SDR IPXA10559481

- Difficulty date: April 14, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MCB SEAT TRACK HAS CORROSION ON UPPER SURFACE OF OTBD FLANGE BS 1180, WL 208, RBL 25.     R & R MCB SEAT TRACK.
